# SDR SCNA20220330021

- Difficulty date: March 26, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 60,468 hours, 21,576 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEFECT:  SPD LIM INDICATIOC ON PFD & AUTO SLAT FAIL ON RECALL. LOW SPEED LIMIT FLUCTUATED WITH INTERMITTENT STICK SHAKER AND AIRSPEED LOW AURALS.   RESOLUTION:  PERFORMED FIM 27-32TASK 831. FOUND FAULT AOA SIG ERROR. MSG. 27-31004. REMOVED AND REPLACED SMYD#1 PER AMM 27-32-42. NO FAULTS REMAIN A/C OK FOR SERVICE.
